# SDR AMWA84414

- Difficulty date: May 5, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N242YV
- Make and model: Beech 1900D
- Aircraft serial: UE242
- Aircraft time: 23,713 hours, 33,966 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 100384040
- Part serial: 2450
- Condition: Loose
- Location: Te Flaps
- Part time: 5,035 hours, 8,532 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FLAPS INOPERATIVE.  SUBSEQUENT INVESTIGATION BY MAINTENANCE PERSONNEL FOUND THAT THE FLAP MOTOR MOUNTING SCREWS (2 EA) HAD COME LOOSE AND BACKED OUT OF THE FLAP GEARBOX ASSEMBLY.  FLAP MOTOR, GEARBOX, AND HARDWARE WERE REMOVED FROM AIRCRAFT AND INSPECTED WITH SATISFACTORY RESULTS FOR CONDITION/TIGHTNESS.  FLAP MOTOR/GEARBOX ASSEMBLY WAS REINSTALLED INTO THE AIRCRAFT AND OPERATIONAL CHECKS WERE NORMAL.  THERE ARE ONLY 2 MOUNTING SCREWS THAT SECURE THE FLAP MOTOR ONTO THE GEARBOX ASSEMBLY, AND THEY ARE NR 8 FLUSH MOUNTED SCREWS WITH NO MEANS FOR POSITIVE SAFETYING.  THE AILERON CROSS CONNECT CABLE IS DIRECTLY BELOW THIS MOTOR.  IF CONDITIONS WERE RIGHT, IT COULD HAVE JAMMED THE AILERONS.  WITH THE
